# SDR SWIA202054990

- Difficulty date: November 4, 2020
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N924SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7681
- Aircraft time: 44,484 hours, 37,926 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN HAS 1 EA PROTRUDING DENT BETWEEN FS 202.75 AND FS 220, STR 18L TO STR 20L.  C-CHECK RO 12/30/2020.  REPAIRED EXTERNAL FUSELAGE SKIN BETWEEN FS 202.75 AND FS 220.00 STGR 18L TO STGR 20L, IAW REO.  REFER TO CONTINUE CARD FOR WORK PERFORMED.  MAJOR REPAIR TASK & FORM M337 COMPLETED AND ATTACHED.  WEIGHT CHANGE OF +.80 LBS AS NOTED ON CONTINUE CARD.
